Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Spectral and homological properties of Hilbert modules over the disc algebra

Tom 222 / 2014

Raphaël Clouâtre Studia Mathematica 222 (2014), 263-282 MSC: Primary 46H25; Secondary 47A10. DOI: 10.4064/sm222-3-4

Streszczenie

We study general Hilbert modules over the disc algebra and exhibit necessary spectral conditions for the vanishing of certain associated extension groups. In particular, this sheds some light on the problem of identifying the projective Hilbert modules. Part of our work also addresses the classical derivation problem.

Autorzy

  • Raphaël ClouâtreDepartment of Pure Mathematics
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, Canada N2L 3G1
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek